# SDR HEEA063268

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3431 · Localizer/VOR System
- Part: Header
- Part number: 066107800
- Condition: Corroded
- Location: Cockpit Nav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 YEAR INSPECTION.  FOUND EXCESSIVE CORROSION UNDER HEADER P102 AND J101. REMOVED HEADER AND PLUG AND CLEANED CORROSION.  REPLACED P102 AND J101.  UNIT WILL NOT TURN ON.
